×

zbMATH — the first resource for mathematics

A note on cardinal reflections in the category of uniform spaces. (English) Zbl 0181.25901

MSC:
54E15 Uniform structures and generalizations
54B30 Categorical methods in general topology
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Giovanni Aquaro, Ricovrimenti aperti e strutture uniformi sopra uno spazio topologico., Ann. Mat. Pura Appl. (4) 47 (1959), 319 – 389 (Italian). · Zbl 0090.12803
[2] Giovanni Aquaro, Completamenti di spazii uniformi, Ann. Mat. Pura Appl. (4) 56 (1961), 87 – 98 (Italian). · Zbl 0104.39502
[3] Giovanni Aquaro, Spazii collettivamente normali ed estensione di applicazioni continue, Riv. Mat. Univ. Parma (2) 2 (1961), 77 – 90 (Italian). · Zbl 0114.38905
[4] Seymour Ginsburg and J. R. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc. 93 (1959), 145 – 168. · Zbl 0087.37601
[5] J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. · Zbl 0124.15601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.